Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 22 of 24 found articles
 
 
  Strong convergence of an explicit numerical approximation for n -dimensional superlinear SDEs with positive solutions
 
 
Title: Strong convergence of an explicit numerical approximation for n -dimensional superlinear SDEs with positive solutions
Author: Cai, Yongmei
Guo, Qian
Mao, Xuerong
Appeared in: Mathematics and computers in simulation
Paging: Volume 216 () nr. C pages 198-212
Year: 2024
Contents:
Publisher: International Association for Mathematics and Computers in Simulation (IMACS)
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 22 of 24 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands